On One Nonlocal Problem with Free Boundary

  • A. A. Berezovsky
  • Yu. A. Mitropolskiy
  • T. M. Netesova


We investigate group-theoretic properties of a nonlocal problem with free boundary for a degenerating quasilinear parabolic equation. We establish conditions for the invariant solvability of this problem, perform its reduction, and obtain an exact self-similar solution.
How to Cite
Berezovsky, A. A., Y. A. Mitropolskiy, and T. M. Netesova. “On One Nonlocal Problem With Free Boundary”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 53, no. 7, July 2001, pp. 908-1, https://umj.imath.kiev.ua/index.php/umj/article/view/4312.
Research articles